# SDR JJBA20220422025

- Difficulty date: April 22, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,489 hours, 25,143 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD 1 LOW QTY "ON EICAS" & HYD FLUID 1 IN AMBER IN FLIGHT. HYD 1 FAIL AFTER LANDING
